# SDR AUS20020141

- Difficulty date: February 25, 2002
- Submitted: March 4, 2002
- Operation: General aviation
- Make and model: Piper PA-44-180
- Engine: Lyc O360E1A6
- Propeller: Hartzl HCC3YR2
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Web
- Part number: 8617903
- Condition: Cracked
- Location: Nacelle/Pylon, F
- Part time: 7,946 cycles
- Component: Nacelle/Pylon, F
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH ENGINE NACELLE TOP OUTBOARD WEB CRACKED IN AREA OF TOP REARENGINE MOUNT ATTACHMENT POINT.
